# SDR SWAA2021060478730

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 32,182 hours, 19,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS IN THE R/H LOWER WEB OF THE VAPOR BARRIER. #1 STARTS FROM THE LOWER CHORD ; O/B OF RBL 31.83 THEN GOES DOWN AND ACROSS RBL 40.00 TO A HYDRAULIC THROUGH FITTING AND IS APPROXIMATELY 10 LONG. #2 STARTS FROM THE HYDRAULIC THROUGH FITTING O/O RBL 40.00 THEN GOES DOWN AND ACROSS RBL 45.64 AND CONTINUES DOWN AND ACROSS TO THE LOWER EDGE OF THE VAPER WEBBING AND IS APPROXIMATELY 8 LONG. / COMPLIED WITH EA.; COMPLIED WITH EA.; COMPLIED WITH EA.
